Search All Sites
Print this page
Ian M. Anderson, Utah State University
Curvature and Tangential Deflections of Discrete Arcs (with J. Bezdek),
IEEE Trans. PAMI 6 (1984), 27–40.
This document is currently not available here.
This collection is part of the Digital Commons Network
Arts and Humanities •
Medicine and Health Sciences •
Physical Sciences and Mathematics •
Social and Behavioral Sciences
Start a Site |
My Account |
SelectedWorks™ is a trademark of bepress.
Copyright 1999-2013 bepress™ All rights reserved. Terms of Service | Copyright | Privacy